# SDR SWAA2021122746151

- Difficulty date: November 21, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Fwd Entry Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FWD LOWER LINING SUPPORT BRACKET IS CRACKED ; / [01] INSTALLED NEW FED FWD LOWER LINING SUPPORT BRACKET IAW AMM 25-21-31-420-802 STEP 3. B. (3); [02] VERIFIED COMPLETE
